| Model Number |
MMT-723LNAL |
| Medical Device Problem Codes |
Excess Flow or Over-Infusion (1311); Obstruction of Flow (2423); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.(b)(4).
Event or Problem Description
The customer called and reported that their insulin pump was over delivering.The customer¿s blood glucose level was unknown at the time of the incident.The customer reported getting no delivery alarms and that the lithium battery inside the pump was turning orange.The customer also reported a damaged battery cap.Troubleshooting was not completed as the customer declined.The insulin pump will not be returned for analysis.